Pennsylvania, 2011

Damaging Winds in Pennsylvania, July 25, 2011

July 25, 2011 · NWS CTP · 5 events in 3 counties and zones

A cold front triggered broken lines of severe thunderstorms which produced isolated damaging winds during the afternoon.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$25,000
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CTP wrote it up.

A cold front triggered broken lines of severe thunderstorms which produced isolated damaging winds during the afternoon.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before the first event at Jul 25, 11:10 AM EST, 1 hour 20 minutes earlier.

Area forecast discussion, Jul 25, 11:10 AM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1210 PM EDT MON JUL 25 2011

.SYNOPSIS...
A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE STATE THIS EVENING.
SHOWERS AND THUNDERSTORMS WILL BE WIDESPREAD AHEAD OF THE FRONT
TODAY AND EARLY TONIGHT. ANOTHER COLD FRONT WILL FOLLOW ON
TUESDAY. THE TEMPERATURES WILL BE JUST A FEW DEGREES ABOVE
SEASONAL NORMALS TODAY AND TUESDAY...THEN THE HEAT WILL BUILD
AGAIN AS THE BIG UPPER LEVEL HIGH PRESSURE RIDGE BUILDS BACK INTO
THE MID ATLANTIC AND SOUTHEASTERN UNITED STATES.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SVR THUNDERSTORM WATCH NO 683 WAS RECENTLY ISSUED FOR APPROX THE
NRN HALF OF THE CWA THROUGH 23Z TODAY.

DISTINCT MID/UPPER LEVEL SHORT WAVE AHEAD OF A COLD FRONT
/CURRENTLY PRESSING SE OF KBUF AND KERI/ WILL SUPPORT A BROAD
AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS PUSHING EAST ACROSS THE
MID/LWR SUSQ VALLEY AND SOUTHERN PENN THROUGH THE MID AFTERNOON
HOURS. THICKER CLOUD COVER...AND WEAKER DEEP-LAYER SHEAR IN THIS
AREA WILL LIMIT THE SVR THREAT THIS AFTERNOON.

A SECOND LINE OR TWO OF TSRA /WITH A CHANCE FOR SVR HAIL AND
LOCALIZED DAMAGING WIND GUSTS WILL BE SUPPORTED WITHIN A RIBBON
OF ENHANCED INSTABILITY...AND STRONGER DEEP/WESTERLY SHEAR ACROSS
THE NRN HALF OF THE STATE.

RAINFALL THROUGH 04Z TONIGHT WILL RANGE BETWEEN 0.60 AND 1.25
INCHES...WITH THE HEAVIEST ACROSS THE SE HALF OF PENN.

TEMPS WILL BE HELD DOWN A BIT BY THE CLOUD COVER AND SHRA...AND
WILL END UP ABOUT 5-10F COOLER TODAY VS SUNDAY...AND VERY CLOSE TO
NORMALS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
THE FRONT ITSELF WILL COME IN SLIGHTLY LATER IN THE EVENING...AND
COULD POP SOME SHRA/TSRA AS IT DOES SO. THE BULK OF THE PRECIP
WILL BE OFF TO THE EAST OF THE CWA BEFORE MIDNIGHT...AND SKIES
COULD CLEAR OUT BY MORNING. PATCHY FOG CAN BE EXPECTED DESPITE THE
LOWERING SFC DEWPOINTS. MUGGINESS EARLY WILL TURN TO A MORE
REFRESHING FEEL TO THE AIR AS DEWPOINTS LOWER 7-12F OVERNIGHT. KEPT
MINS SLIGHTLY ABOVE MAV AND MET MOS IN THE NW HALF OF THE
AREA...BUT HELD THEM CLOSER IN THE SE.

AN UPPER LOW PASSING NORTH OF THE GREAT LAKES WILL ENHANCE THE
UPPER TROUGH TONIGHT AND PUSH THE TROUGH AXIS OVERHEAD TUESDAY
AFTERNOON. THIS WILL REINFORCE THE DRIER AIR AND CREATE
INSTABILITY IN THE DAYLIGHT HOURS. EXPECT SCT TSRA IN THE N ON
TUES AS THE MOST POTENT SHORT WAVE BRUSHES THE NRN MTS. 8H TEMPS
IN THE MID TEENS WILL STILL ALLOW TEMPS TO GET AT OR SLIGHTLY
ABOVE SEASONAL NORMALS...BUT STILL A NICE CHANGE FROM THE HEAT
WAVE OF THIS PAST WEEK. THE TAIL OF THE LAST VORT MAX MAY DRAG ON
THROUGH THE NIGHT...AND CANNOT RULE OUT A STRAY SHOWER ESP OVER
THE SRN MTS TUES NIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE PREDOMINATELY NORTHWEST FLOW WILL BRING IN COOLER BUT DRIER
AIR WEDNESDAY. THE TEMPS WILL GO BACK UP RATHER QUICKLY AS THE 8H
TEMPS AND MOISTURE RISE AGAIN LATE WED/THURS. GFS IS MORE
AGGRESSIVE THAN THE NAM WITH THE WARM UP STARTING WEDNESDAY UNDER
GOOD SUNSHINE. WITHOUT A SIGNIFICANT ANTICYCLONE IN PLACE OVER OR
TO THE NE OF THE AREA...THIS SEEMS REASONABLE. THICKNESSES RISE
BACK INTO THE 575-580 RANGE AND 5H HEIGHTS RISE OVER THE DEEP
SOUTH THURSDAY AND FRIDAY. TEMPERATURES LATE IN THE WEEK CONTINUE
TO TREND TO WIDESPREAD 90S BY THURSDAY AND COULD TOUCH THE
CENTURY MARK IN SPOTS LATE IN THE WEEK. THE RIDGE WILL CONTINUE TO
BUILD OVER THE REGION THROUGH THE WEEKEND.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
POOR FLYING CONDS WILL LAST ATLEAST THROUGH MIDDAY AT MOST CENTRAL
PA AIRFIELDS. AREAS OF FOG PRODUCING MVFR AND IFR VSBYS WILL
PERSIST FOR THE NEXT SEVERAL HOURS. SHOWERS AND THUNDERSTORMS NOW
FORMING/MOVING TWD WRN SITES WILL PRODUCE MVFR/IFR VSBYS AND CIGS
AS THEY MOVE THROUGH....OVER THE WESTERN AREAS THROUGH 18-20Z
AND CENTRAL EASTERN AREAS FROM 15Z PAST 00Z.

OUTLOOK...
TUE...MORNING VFR...THEN ISOLATED TO SCATTERED MVFR TO BRIEF IFR
CONDITIONS IN AFTERNOON TSRA.
TUE NIGHT-FRI...NO SIG WX EXPECTED.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO/LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...DANGELO
LONG TERM...DANGELO/CERU
AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, Jul 25, 10:48 AM EST, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1148 AM EDT MON JUL 25 2011

PAZ004>006-010>012-017>019-037-041-042-045-046-049-051>053-261600-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-MONTOUR-NORTHUMBERLAND-
COLUMBIA-
1148 AM EDT MON JUL 25 2011

...SEVERE THUNDERSTORM WATCH 683 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ024>028-033>036-050-056>059-063>066-261600-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-SNYDER-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-
YORK-LANCASTER-
1148 AM EDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT WILL APPROACH FROM THE NORTHWEST TODAY AND MOVE
THROUGH THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RXR

In the hours before

Special weather statement, Jul 25, 9:17 AM EST, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1017 AM EDT MON JUL 25 2011

PAZ024-025-033-034-251445-
BEDFORD PA-BLAIR PA-CAMBRIA PA-SOMERSET PA-
1017 AM EDT MON JUL 25 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BEDFORD...
NORTHEASTERN SOMERSET...SOUTHERN CAMBRIA AND SOUTHWESTERN BLAIR
COUNTIES...

AT 1016 AM EDT...A STRONG THUNDERSTORM WAS NEAR SIDMAN...MOVING
SOUTHEAST AT 15 MPH.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR DUNLO AROUND 1030
AM...OGLETOWN AROUND 1040 AM AND BLUE KNOB STATE PARK AROUND 1050 AM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 219...STATE ROAD 56.

LAT...LON 4008 7858 4025 7909 4031 7905 4036 7900
      4039 7899 4043 7896 4038 7847

FORECASTER: CERU
Special weather statement, Jul 25, 10:02 AM EST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1102 AM EDT MON JUL 25 2011

PAZ063>065-251530-
ADAMS PA-CUMBERLAND PA-YORK PA-
1102 AM EDT MON JUL 25 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ADAMS...NORTHWESTERN
YORK AND SOUTHERN CUMBERLAND COUNTIES...

AT 1058 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM PINE
GROVE FURNACE TO CARROLL VALLEY...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL BE NEAR SIDDONSBURG AROUND 1110 AM...
DILLSBURG AROUND 1120 AM AND ARENDTSVILLE AROUND 1130 AM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 234 AND 238...I-81 BETWEEN
MILE MARKERS 32 AND 42.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
15...ROUTE 30...STATE ROAD 94...STATE ROAD 97.

LAT...LON 4020 7694 3972 7700 3972 7747 4016 7743

FORECASTER: CERU/GARTNER
Special weather statement, Jul 25, 10:34 AM EST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1134 AM EDT MON JUL 25 2011

PAZ057-063>065-251600-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-YORK PA-
1134 AM EDT MON JUL 25 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ADAMS...EASTERN
CUMBERLAND...SOUTHWESTERN DAUPHIN AND WESTERN YORK COUNTIES...

AT 1131 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MOUNT HOLLY SPRING TO EMMITSBURG...MOVING NORTHEAST AT 20 MPH.

THESE STORMS WILL PRODUCE PENNY SIZE HAIL. EXPECT INTENSE LIGHTNING
FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL BE NEAR GETTYSBURG AROUND 1140 AM...
CARLISLE AROUND 1150 AM AND YORK SPRINGS AROUND NOON.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 221 AND 243...I-81 BETWEEN
MILE MARKERS 36 AND 68...I-83 BETWEEN MILE MARKERS 38 AND 44.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE
30...ROUTE 322/22...STATE ROAD 94...STATE ROAD 97.

LAT...LON 4017 7737 4034 7685 3972 7684 3971 7712
      3972 7744

FORECASTER: CERU
Special weather statement, Jul 25, 11:06 AM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1206 PM EDT MON JUL 25 2011

PAZ057-059-063>066-251700-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-YORK PA-
1206 PM EDT MON JUL 25 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ADAMS...EASTERN
CUMBERLAND...SOUTHERN DAUPHIN...WEST CENTRAL LANCASTER...WESTERN
LEBANON AND YORK COUNTIES...

AT 1203 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
RUTHERFORD HEIGHTS TO NEW SALEM TO HARNEY...MOVING EAST AT 15 MPH.

THESE STORMS WILL PRODUCE PEA SIZE HAIL AND INTENSE LIGHTNING. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE
STORMS WILL BE NEAR PENN NATIONAL RACE AROUND 1210 PM...HERSHEY
AROUND 1220 PM...PALMYRA AROUND 1230 PM...ANNVILLE AROUND 1240
PM...CLEONA AROUND 1250 PM AND FELTON AROUND 100 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 220 AND 265...I-78 BETWEEN
MILE MARKERS 0 AND 5...I-81 BETWEEN MILE MARKERS 37 AND 91...I-83
BETWEEN MILE MARKERS 1 AND 50...I-283.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 30...ROUTE
322...ROUTE 322/22...ROUTE 422...STATE ROAD 94...STATE ROAD 97.

LAT...LON 4018 7736 4030 7707 4031 7699 4033 7692
      4036 7694 4044 7677 4047 7643 3972 7651
      3972 7734

FORECASTER: RXR
Special weather statement, Jul 25, 11:45 AM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1245 PM EDT MON JUL 25 2011

PAZ004>006-251730-
MCKEAN PA-POTTER PA-WARREN PA-
1245 PM EDT MON JUL 25 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN MCKEAN...NORTHWESTERN
POTTER AND WARREN COUNTIES...

AN AREA OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF MCKEAN...
POTTER AND WARREN COUNTIES AT 1242 PM EDT. THE STRONG THUNDERSTORMS
WERE GENERALLY MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND INTENSE LIGHTNING ARE POSSIBLE WITH THESE
STRONG THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 446...STATE
ROAD 449.

LAT...LON 4199 7774 4167 7895 4182 7962 4200 7961

FORECASTER: RXR
Special weather statement, Jul 25, 12:04 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
104 PM EDT MON JUL 25 2011

PAZ057-059-065-066-251800-
DAUPHIN PA-LANCASTER PA-LEBANON PA-YORK PA-
104 PM EDT MON JUL 25 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN DAUPHIN...
SOUTHERN LEBANON...WESTERN LANCASTER AND YORK COUNTIES...

AT 100 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ELIZABETHTOWN TO 6 MILES SOUTH OF MANCHESTER...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND INTENSE LIGHTNING ARE POSSIBLE WITH THESE
STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR LAWN AROUND 110 PM...ANNVILLE AROUND
120 PM...MOUNT GRETNA AROUND 130 PM...CORNWALL AROUND 140 PM...
MOUNTVILLE AROUND 150 PM AND EAST PETERSBURG AROUND 200 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 248 AND 280...I-83 BETWEEN
MILE MARKERS 1 AND 33.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 30...ROUTE 222...ROUTE
322...ROUTE 422...STATE ROAD 94...STATE ROAD 501.

LAT...LON 3975 7700 4031 7674 4039 7625 4037 7621
      4032 7615 3971 7642 3972 7700

FORECASTER: RXR

The radar

The Buffalo radar (KBUF), 117 km away, was scanning. The volume nearest the first event began at 17:28 UTC.

Open the radar archive at this moment

Event by event

5 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Potter

When
July 25, 12:30 PM EST
Where
Potter County, Shinglehouse
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
41.970, -78.200

Thunderstorm winds estimated near 60 mph knocked down trees in Shinglehouse.

Thunderstorm Wind, Potter

When
July 25, 1:00 PM EST
Where
Potter County, Roulette
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
41.780, -78.150

Thunderstorm winds estimated near 60 mph knocked down trees in Roulette.

Thunderstorm Wind, Clinton

When
July 25, 2:30 PM EST
Where
Clinton County, 5.34 mi NNW of Beech Creek
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
41.152, -77.637

Thunderstorm winds estimated near 60 mph knocked down trees along Scootac Road eastward to the intersection of PA 120 (Renovo Road) northwest of Mill Hall.

Thunderstorm Wind, Clinton

When
July 25, 2:35 PM EST
Where
Clinton County, 1.06 mi S of Flemington
Measured
70 kt (81 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
41.115, -77.478

Thunderstorm winds estimated near 60 mph produced damage to the roof of Lowe's home improvement store on Hogan Boulevard in Mill Hall. The roof-top AC unit also sustained minor damage.

Thunderstorm Wind, Columbia

When
July 25, 4:15 PM EST
Where
Columbia County, 0.94 mi ENE of Light Street
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
41.033, -76.412

Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in Scott Township just east of Bloomsburg.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2011Every state in 2011This day in weather historyWarnings in Pennsylvania, July 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 317570, 317572, 315733, 315727, 315430.